MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X5/8 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X5/8 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306609
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle sftygld 25x5/8 rb mck needle pulled out of the hub.The following information was provided by the initial reporter: material#: 306609, batch#: 5016206 & 4054382.Rcc received a complaint via email.While drawing up medication from vial, needle detached from syringe and remained stuck in medication.Product name: needle, sfty 192-n2558s prevent sg org 25gx5/8", lot / serial number (b)(6).
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle pulled out of hub.One photo was provided to the quality team for investigation.The image shows a needle assembly attached to a syringe, missing both the plastic shield and the needle.The needle appears to have been inserted into a stopper vial.Based on the investigation and photo analysis, the reported symptom is confirmed.However, since no physical sample was available for evaluation, a probable root cause could not be determined.Furthermore, a device history record review was completed for provided lot number 4054382 and 5016206.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEEDLE SFTYGLD 25X5/8 RB MCK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22178924
Report Number1213809-2025-00383
Device Sequence Number8842002
Product Code FMI
UDI-Device Identifier10612479262567
UDI-Public(01)10612479262567(11)250116(17)291231(10)5016206
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306609
Device Lot Number5016206
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown